# SDR DALA2023110909254

- Difficulty date: November 7, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 85,888 hours, 21,499 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 CORROSION ON BODY FAIRING SETTLEMENT SUPPORTS (2 EA) STA 1240 BTW STR= 27LH / 27RH AT WING / BODY FAIRINGS. CORRECTIVE ACTION: SUMMARY OF NRC 00233: CORROSION ON BODY FAIRING SETTLEMENT SUPPORTS (2 EA) STA 1240 BTW STR= 27LH / 27RH AT WING WAS REPAIRED PER ERA 613095-14. (0053009)
